# SDR IXXA0400013O

- Difficulty date: March 9, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 87,949 hours, 36,437 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 5220536016
- Part serial: 1868
- Condition: Corroded
- Location: Hf System
- Part time: 87,949 hours, 36,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HF SYS WAS NOT RECEIVING, ELECTED TO RETURN.  MX FOUND INCORRECT P/N'S INSTALLED FOR ACCESS COUPLER & TUNER COUPLERS.  REMOVED & REPLACED COUPLERS.  MX FOUND RECEIVE LINES FOR HF 1 & 2 FROM LIGHT ARRESTOR TO ACCESS COUPLERS CORRODED & SHORTED TO OUTER SHIELD.  RAN NEW TO COAX CABLE FROM ARRESTOR TO ACCESS & REPLACED COAX FOR HF 1 & 2 FROM LIGHTING ARRESTOR TO ACCESS COUPLER.  INSTALLED NEW CONNECTORS ON BOTH ENDS OF COAX TESTED SYS & DISCOVERED HF NR  1 TUNER WOULD NOT CHANNELIZE, NR 2 WOULD NOT TRANSMIT, HF 2 COUPLER WOULD NOT RECEIVE.  REINSTALLED ORIGINAL EQUIPMENT & SYSTEM CHECKS GOOD PER ALL APPLICABLE MANUALS.  RECIEVE 5X5 BY DIEGO HF AND AIRCRAFT EN ROUTE.  AIRCRAFT RETURNED TO SERVICE.
